# SDR SWAA2020091713283

- Difficulty date: September 1, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501231
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500+10 TO STA 500I Z ANGLE UPPER SURFACE CORRODED AT LBL 24 AND WL157.  REMOVED CORROSION ON 'Z' CHANNEL ORIGINAL THICKNESS .040', MAX ALLOWABLE REMOVAL IS .004'.  FROM BS 500 TO 500D REMOVED .003', THIS AREA IS WITHIN LIMITS, FROM BS 500D TO BS 500I REMOVED .010'.  THIS AREA IS OUT OF LIMITS.  INSTALLED REPAIR FROM BS 500B + 14' TO 500I.  WORK ACCOMPLISHED IAW SRM 51-10-02-0G SRM 53-00-53-1A SRM 53-00-53-2R P/N 143A7501-231.
